# SDR AALA201707039028

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 14,062 hours, 5,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  AT LEFT AFT EXIT DOOR THE EXIT LIGHT PLASTIC COVER IS BROKEN.  REPLACED LEFT AFT EXIT DOOR EXIT LIGHT PLASTIC COVER IAW AMM 33-51-00, OK FOR SERVICE.
